# SDR FDEA201708042115

- Difficulty date: August 4, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,704 hours, 21,601 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RIGHT CABIN DOOR INDICICATED UNLOCKED FROM THE COURIER AREA.  RED LIGHT FLASHING AND AURAL WARNING.  COCKPIT INDICATIONS WERE NORMAL.FLASHING  LIGHT AND AURAL WARNING EXTINGUSHED IN DESCENT PASSING 10000 FEET.  CHECKED THE OPERATION AND INDICATIONS ON R1 DOOR WITH NO FAULTS IAW MM 52-71-  00-05-02. ACFT OK FOR SERVICE.
